We obtain some nonlocal characterizations for a class of variable exponent Sobolev spaces arising in nonlinear elasticity theory and in the theory of electrorheological fluids. We also get a singular limit formula extending Nguyen results to the anisotropic case.

Ferrari, G., Squassina, M., Nonlocal characterizations of variable exponent Sobolev spaces, <<ASYMPTOTIC ANALYSIS>>, N/A; 127 (1-2): 121-142. [doi:10.3233/ASY-211675] [http://hdl.handle.net/10807/203969]

Nonlocal characterizations of variable exponent Sobolev spaces

Squassina, M.
Secondo
2022

Abstract

We obtain some nonlocal characterizations for a class of variable exponent Sobolev spaces arising in nonlinear elasticity theory and in the theory of electrorheological fluids. We also get a singular limit formula extending Nguyen results to the anisotropic case.
Inglese
Ferrari, G., Squassina, M., Nonlocal characterizations of variable exponent Sobolev spaces, <<ASYMPTOTIC ANALYSIS>>, N/A; 127 (1-2): 121-142. [doi:10.3233/ASY-211675] [http://hdl.handle.net/10807/203969]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/203969
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact